Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

We're building a better forum experience with you in mind. Beginning June 26, 2019, all Veritas Health forums will move to forum.veritashealth.com.

Learn More

Hives

2

Comments

  • sunny1966ssunny1966 VIRGINIAPosts: 1,362
    I had hives for about a month. They started about a month after I started taking Chantix. I took the benadryl and it helped a lot. Knock on wood I haven't had any problems with them for a while now. I still have terrible nausea everyday. I'm still taking the Chantix but still smoking a few a day..I know, I know. lol.
    Hope you get better soon,
    Debbie
  • I had prodisc replacement on2/27/12 (L-5 S1). I start getting hive 2 days ago and this morning I am covered from head to toe. Im taking benedryl but not helping much. I reduced my meds over a weeks ago to once at night(4mg dilaudid).
  • advertisement
Sign In or Register to comment.